Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A rim-metrizable continuum


Authors: J. Nikiel, L. B. Treybig and H. M. Tuncali
Journal: Proc. Amer. Math. Soc. 123 (1995), 281-286
MSC: Primary 54F15; Secondary 54B15, 54C05
MathSciNet review: 1260177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A locally connected rim-metrizable continuum is constructed which admits a continuous mapping onto a non rim-metrizable space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15, 54B15, 54C05

Retrieve articles in all journals with MSC: 54F15, 54B15, 54C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1260177-3
PII: S 0002-9939(1995)1260177-3
Keywords: Continuum, locally connected, rim-metrizable, continuous image, inverse limit
Article copyright: © Copyright 1995 American Mathematical Society